Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 8, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Mar 5, 2010, 4:36 PM EST for 96 counties in Georgia. It took effect at Mar 6, 2010, 12:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2010, 4:36 PM EST (21:36 UTC)
- In effect from
- Mar 6, 2010, 12:00 PM EST
- Expired
- Mar 6, 2010, 8:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
875 WWUS82 KFFC 052136 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 436 PM EST FRI MAR 5 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060545- /O.UPG.KFFC.FW.A.0006.100306T1700Z-100307T0100Z/ /O.NEW.KFFC.FW.W.0008.100306T1700Z-100307T0100Z/ /O.NEW.KFFC.FW.A.0007.100307T1600Z-100308T0100Z/ /O.CON.KFFC.FW.W.0007.000000T0000Z-100306T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 436 PM EST FRI MAR 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EST SATURDAY FOR ALL OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EST SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. THESE WARNINGS AND WATCH INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS EXIST ACROSS GEORGIA TODAY...AND FUELS WILL CONTINUE TO DRY OVER THE NEXT FEW DAYS. RELATIVE HUMIDITIES THIS AFTERNOON RANGED FROM 15 TO 25 PERCENT ACROSS NORTH AND CENTRAL GEORGIA...AND WILL REMAIN LOW UNTIL EARLY THIS EVENING. AFTERNOON RELATIVE HUMIDITIES OF 15 TO 25 PERCENT ARE EXPECTED AGAIN ON SATURDAY AND SUNDAY. NORTHWEST WINDS GUSTING TO 15 TO 25 MPH TODAY WILL SUBSIDE THIS EVENING. LIGHTER NORTHWEST TO NORTH WINDS OF 5 TO 10 MPH WITH GUSTS LESS THAN 15 MPH ARE EXPECTED ON SATURDAY AND SUNDAY. THE COMBINATION OF THESE FACTORS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH SUNDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. && $$
5 follow-up statements
169 WWUS82 KFFC 060147 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 847 PM EST FRI MAR 5 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- /O.CON.KFFC.FW.W.0008.100306T1700Z-100307T0100Z/ /O.CON.KFFC.FW.A.0007.100307T1600Z-100308T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 847 PM EST FRI MAR 5 2010 ...RED FLAG WARNING IN EFFECT FOR THIS EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EST SATURDAY FOR ALL OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EST SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THESE WARNINGS AND WATCH INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS CONTINUED ACROSS GEORGIA TODAY...AND FUELS WILL REMAIN DRY OVER THE NEXT FEW DAYS. RELATIVE HUMIDITIES THIS AFTERNOON RANGED FROM 15 TO 25 PERCENT ACROSS NORTH AND CENTRAL GEORGIA THROUGH EARLY THIS EVENING. AFTERNOON RELATIVE HUMIDITIES OF 15 TO 25 PERCENT ARE ONCE AGAIN EXPECTED SATURDAY AND SUNDAY. NORTHWEST TO NORTH WINDS OF 5 TO 10 MPH WITH GUSTS LESS THAN 15 MPH ARE EXPECTED ON SATURDAY AND SUNDAY. THE COMBINATION OF THESE FACTORS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. && $$
646 WWUS82 KFFC 060831 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 331 AM EST SAT MAR 6 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-062130- /O.CON.KFFC.FW.W.0008.100306T1700Z-100307T0100Z/ /O.CON.KFFC.FW.A.0007.100307T1600Z-100308T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 331 AM EST SAT MAR 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR NORTH AND CENTRAL GEORGIA. THE RED FLAG WARNING AND FIRE WEATHER WATCH INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT TODAY AND SUNDAY WITH DURATIONS OF 4 TO 7 HOURS. WINDS WILL BE NORTH TO WEST TODAY 4 TO 8 MPH AND NORTHWEST TO SOUTHWEST SUNDAY. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ BDL
582 WWUS82 KFFC 061523 AAA RFWFFC URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1023 AM EST SAT MAR 6 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-062330- /O.CON.KFFC.FW.W.0008.100306T1700Z-100307T0100Z/ /O.CON.KFFC.FW.A.0007.100307T1600Z-100308T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1023 AM EST SAT MAR 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE RED FLAG WARNING AND FIRE WEATHER WATCH INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT TODAY AND SUNDAY WITH DURATIONS OF 4 TO 7 HOURS. WINDS WILL BE NORTH TO WEST TODAY 4 TO 8 MPH AND NORTHWEST TO SOUTHWEST SUNDAY. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. && $$
772 WWUS82 KFFC 061909 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 209 PM EST SAT MAR 6 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070315- /O.UPG.KFFC.FW.A.0007.100307T1600Z-100308T0100Z/ /O.NEW.KFFC.FW.W.0009.100307T1600Z-100308T0100Z/ /O.CON.KFFC.FW.W.0008.000000T0000Z-100307T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 209 PM EST SAT MAR 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY. THIS REPLACES THE FIRE WEATHER WATCH WHICH IS NO LONGER IN EFFECT. THESE RED FLAG WARNINGS INCLUDE BOTH THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY OF 15 TO 25 PERCENT THIS AFTERNOON AND SUNDAY FOR A DURATION OF 4 TO 7 HOURS EACH DAY. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. WINDS WILL BE NORTHWEST THIS AFTERNOON AND SUNDAY BETWEEN 4 TO 8 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESES RED FLAG WARNINGS. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITY CONCERNING WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. && $$
591 WWUS82 KFFC 070120 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 820 PM EST SAT MAR 6 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070930- /O.EXP.KFFC.FW.W.0008.000000T0000Z-100307T0100Z/ /O.CON.KFFC.FW.W.0009.100307T1600Z-100308T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 820 PM EST SAT MAR 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING HAS EXPIRED FOR MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY. THIS REPLACES THE FIRE WEATHER WATCH WHICH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING INCLUDE BOTH THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY OF 15 TO 25 PERCENT ON SUNDAY FOR A DURATION OF 4 TO 7 HOURS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. WINDS WILL BE NORTHWEST BETWEEN 4 TO 8 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESES RED FLAG WARNINGS. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITY CONCERNING WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Mar 5, 4:19 PM EST, 17 minutes earlier.
Area forecast discussion, Mar 5, 4:19 PM EST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 419 PM EST FRI MAR 5 2010 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... A DEEP LAYER RIDGE EXTENDING FROM THE UPPER MIDWEST TO THE MISSISSIPPI DELTA WILL CONTINUE DRIFTING SOUTHEAST OVER THE NEXT FEW DAYS...WITH THE LOW LEVEL RIDGE AXIS PASSING OVER GEORGIA SUNDAY NIGHT. THE COOL AND DRY AIRMASS CURRENTLY IN PLACE ACROSS OUR REGION WILL GRADUALLY MODERATE THROUGH THE PERIOD...WITH TEMPERATURES NEARING CLIMATOLOGICAL NORMALS BY SUNDAY. THE ONLY WEATHER CONCERNS WILL BE FOR FIRE WEATHER INTERESTS AS RED FLAG WARNINGS ARE IN EFFECT THROUGH EARLY THIS EVENING AND AGAIN FOR SATURDAY AFTERNOON. THE CONTINUED DRY AIRMASS NECESSITATES A FIRE WEATHER WATCH FOR SUNDAY AS WELL. .LONG TERM /MONDAY THROUGH FRIDAY/... TEMPERATURES WILL CONTINUE TO WARM THROUGH MONDAY AS HIGH PRESSURE REMAINS THE DOMINANT INFLUENCE LOCALLY AND WINDS TURN OUT OF THE SOUTH/SOUTHWEST ON THE BACK SIDE OF THE SURFACE HIGH. THE UPPER LEVEL RIDGE AXIS WILL SLIDE EAST OF GEORGIA BY TUESDAY...ALLOWING INCREASING MID/HIGH CLOUDS TO ARRIVE IN ADVANCE OF A DEVELOPING LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS. GLOBAL MODELS REMAIN REASONABLY CONSISTENT IN THEIR DEPICTION OF A STRENGTHENING UPPER LOW AND ASSOCIATED SURFACE LOW OVER THE TX PANHANDLE/OK/KS MONDAY NIGHT INTO TUESDAY. A LEAD SHORTWAVE AND INITIAL SURGE OF LOW LEVEL WARM ADVECTION BRING THE FIRST POTENTIAL FOR SHOWERS INTO OUR AREA ON TUESDAY. A BROAD AREA OF WARM/MOIST ADVECTION ACROSS THE SOUTHEASTERN STATES DURING MID-WEEK AHEAD OF THE MAIN UPPER LEVEL SYSTEM WILL DRAW GULF MOISTURE AND A WARM FRONT NORTHWARD THROUGH THE REGION BY THURSDAY. ANOTHER TROUGH ROUNDING THE BASE OF THE UPPER LOW OVER TEXAS ON THURSDAY IS LOOKING INCREASINGLY LIKELY TO RESULT IN DEEP CYCLOGENESIS OVER THE SOUTHEASTERN STATES THURSDAY NIGHT INTO FRIDAY. BOTH THE GFS AND ECMWF HAVE COME INTO AGREEMENT ON THE POSITION OF THIS SURFACE LOW...THOUGH TRENDING FURTHER AND FURTHER SOUTHEAST WITH EACH SUCCESSIVE RUN. THUNDER POTENTIAL APPEARS TO BE INCREASING AS MODELS YIELD MLCAPE OF 500-1200 J/KG ACROSS OUR FORECAST AREA IN A HIGHLY SHEARED ENVIRONMENT. WILL HOLD OFF ON GETTING TOO EXCITED ABOUT SEVERE POTENTIAL UNTIL MODELS START TO HOLD STEADY ON THE EVENTUAL TRACK OF THE SURFACE LOW. SHOWERS LIKELY LINGERING INTO AT LEAST FRIDAY. RRH && .PRELIMINARY POINT TEMPS/POPS... ATHENS 26 60 28 65 36 / 0 0 0 0 0 ATLANTA 29 57 33 63 41 / 0 0 0 0 0 BLAIRSVILLE 21 53 26 57 32 / 0 0 0 0 0 CARTERSVILLE 22 57 25 61 32 / 0 0 0 0 0 COLUMBUS 30 61 30 66 39 / 0 0 0 0 0 GAINESVILLE 28 57 32 61 39 / 0 0 0 0 0 MACON 26 61 26 66 35 / 0 0 0 0 0 ROME 24 59 25 63 32 / 0 0 0 0 0 PEACHTREE CITY 22 59 23 64 32 / 0 0 0 0 0 VIDALIA 31 60 35 67 40 / 0 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. RED FLAG WARNING FROM NOON TO 8 PM EST SATURDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW... BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. &&
Hazardous weather outlook, Mar 5, 1:30 PM EST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 130 PM EST FRI MAR 5 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 130 PM EST FRI MAR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE WILL CONTINUE TO DOMINATE NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITIES AND LOW FUEL MOISTURE LEVELS. .DISCUSSION... VERY DRY AND SOMEWHAT WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. HUMIDITY VALUES WILL FALL TO AS LOW AS 17 TO 25 PERCENT AND WINDS WILL BE NORTHWEST AROUND 10 MPH...WITH GUSTS TO AROUND 20 MPH AT TIMES. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN SATURDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS FOR THURSDAY AND THURSDAY NIGHT. HAZARDOUS WEATHER IS NOT EXPECTED DURING THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 4:36 PM EST | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 22 hr |
Nearby
Red Flag Warnings in Georgia, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.